|"Onslaughts of diarhhea, stomach and intestinal cramps, gas pain, stomach pain and lethargy -- a general feeling of malaise -- began about the same time as I started using Splenda in my one morning cup of coffee. Yesterday, I threw out all the Splenda in the house and returned to sugar this morning.
Today I had to call my daughter and tell her that I was too dizzy and lightheaded to consider driving the hour to her home and so I will not be able to spend Thanksgiving with my family and will miss visiting with my grandchildren.
I hope that this is a temporary problem. I have now read a number of articles online about the dangers of Splenda but I have not been able to find one article on whether the chemicals retain in your system once you stop using it."
On 29 November 2004, we received an update from B.G.:
"Thank you for your response to my e-mail.Your answer relieves me of the concern that I was feeling about possible permanent damage. I am pleased to report that symptoms had been lessening and now, after 5 days, my system seems to have cleared out whatever sucralose residue was hanging around. Today, Monday, is the first day that I have not had
any problems since I quit using Splenda last Tuesday.
Thank heaven for the internet."
Thank you B.G. for sharing your story with our visitors.